# SDR AALA20120812001

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 46,648 hours, 6,109 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Module
- Part number: 4075450903
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT DFW-LHR.  PILOT REPORTED LEFT FLIGHT MANAGEMENT COMPUTER FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED MODULE IN AIMS CABINET THAT HAD FAULTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
